RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 53, Issue 2  


Diameters of state spaces of Jordan Banach algebras
Sh. A. Ayupov, Sh. M. Usmanov
227
Overturning solitons in new two-dimensional integrable equations
O. I. Bogoyavlenskii
243
On the asymptotics of the solution of a problem with a small parameter
A. M. Il'in
258
Factorization of almost periodic matrix-valued functions and the Noether theory for certain classes of equations of convolution type
Yu. I. Karlovich, I. M. Spitkovsky
276
On the problem of periodic solutions of operator differential inclusions
V. S. Klimov
309
On sign variation and the absence of “strong” zeros of solutions of elliptic equations
V. A. Kozlov, V. A. Kondrat'ev, V. G. Maz'ya
328
The structure of a neighborhood of a homogeneous cycle in a medium with diffusion
A. Yu. Kolesov
345
An existence theorem for exceptional bundles on $\mathrm K3$ surfaces
S. A. Kuleshov
363
The structure of models and a decidability criterion for complete theories of finite-dimensional algebras
A. G. Myasnikov
379
On projective simplicity of certain groups of rational points over algebraic number fields
V. I. Chernousov
398
On Maslov's method for constructing combined asymptotics for $h$-pseudodifferential equations
V. G. Danilov, P. N. Zhevandrov
411
A constructive characterization of harmonic functions in domains with quasiconformal boundaries
V. V. Andrievskii
425
Smooth measures and the law of the iterated logarithm
N. G. Makarov
439
Letter to the Editor
Yu. I. Manin
447
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019